# SDR A6WA201441419

- Difficulty date: March 30, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ring
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL PIPE FAIRING SECOND RING CRACKED.  REPAIRED SECOND RING IAW CMM 78-11-00.
